research centers


Search results: Found 5

Listing 1 - 5 of 5
Sort by

Article
Nonlinear systems and their applications to the regularized Boussinesq system

Author: Mudhir A. Abdul Hussain
Journal: Journal of Basrah Researches (Sciences) مجلة ابحاث البصرة ( العلميات) ISSN: 18172695 Year: 2008 Volume: 34 Issue: 1A Pages: 48-53
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, bifurcation analysis of the cubic nonlinear system has been studied. It is shown that there is a regular solution in some domains of parameters of a given system, also the Discriminant set of a certain system was found. The existence and stability of periodic solutions of the regularized Boussinesq system were shown.

في هذا البحث قمنا بدراسة تحليل التفرع لنظام تكعيبي غير خطي. لقد تم اثبات وجود الحلول المنتظمة في بعض مجالات مستوي المعلمات لهذا النظام كذلك تم ايجاد المجموعة المميزة لهذا النظام. وجود و استقرارية الحلول الدورية لنظام بوسون المنتظم تم اثباتها في هذا البحث.


Article
Bifurcation of extremals in the analysis of bifurcation Solutions of Duffing equation

Author: Hussein K. Kadhim;Mudhir A. Abdul Hussain
Journal: Journal of Education for Pure Science مجلة التربية للعلوم الصرفة ISSN: 20736592 Year: 2012 Volume: 2 Issue: 4 Pages: 73-92
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

In the present paper we are interested in the study of bifurcation of extremals of smooth functions. We considered the functions that have codimensions three (hyperbolic umbilic) and fifteen at the origin. For the function of codimension three we gave the conditions of the existence of the critical points. Also, we found the bif-spreading of the critical points. For the function of codimension fifteen we used the boundary singularities of smooth maps to study the bifurcation analysis of this function, also we found geometrical description of the caustic.

قمنا في هذا البحث بدراسة تفرع نقاط النهايات للدوال الملساء , حيث تم دراسة تفرع نقاط النهايات للدوال التي تمتلك عند نقطة الأصل بعد لحلقة القسمة يساوي ثلاث و كذلك للدوال التي تمتلك عند نقطة الأصل بعد لحلقة القسمة يساوي خمسة عشر. بالنسبة للدوال التي يكون عندها بعد حلقة القسمة يساوي ثلاث حددنا شروط وجود النقاط الحرجة لهذه الدوال بالإضافة إلى ذلك قمنا بإيجاد مخطط التفرع. أما بالنسبة للدوال التي يكون بعد حلقة القسمة يساوي خمسة عشر قمنا بدراسة حلول التفرع لهذه الدوال بالاعتماد على نظرية المتفردات الحدودية للدوال الملساء و قمنا كذلك بإيجاد وصف هندسي للكاؤستيك مع إعطاء بعض التطبيقات لمعادلة دوفينك

Keywords


Article
Lyapunov -Schmidt reduction in the analysis of bifurcation solutions of sixth order nonlinear differential equation

Author: Mudhir A. Abdul Hussain & Ahmed K. Shanan
Journal: Journal of Education for Pure Science مجلة التربية للعلوم الصرفة ISSN: 20736592 Year: 2014 Volume: 4 Issue: 1 Pages: 14-25
Publisher: Thi-Qar University جامعة ذي قار

Loading...
Loading...
Abstract

In this paper we are interested in the study of bifurcation solutions of nonlinear sixth order differential equation with four parameters, by using Lyapunov -Schmidt method. The problem is reduced to the study of bifurcation solutions of a function of fourth degree in two variables

في هذا البحث تمت دراسة الحلول التفرعيه للمعادلات التفاضلية غير الخطية من الدرجة السادسه وذات اربعة معاملات بأستخدام طريقة (Lyapunov –Schmidt) . المسأله الاساسيه تم تحويلها الى مسئلة دراسة الحلول التفرعيه لداله من الدرجه الرابعه وبمتغيرين .


Article
Classification of Critical Points and Caustic of the Functions of Codimensions Eight and Fifteen
تصنيف النقاط الحرجة وكاؤستيك للدوال التي أبعادها المرافقة ثمانية و خمسة عشر

Authors: Mudhir A. Abdul Hussain --- Murtada. J. Mohammed
Journal: journal of kerbala university مجلة جامعة كربلاء ISSN: 18130410 Year: 2015 Volume: 13 Issue: 1 Pages: 64-77
Publisher: Kerbala University جامعة كربلاء

Loading...
Loading...
Abstract

In the present paper we classified the critical points of functions of codimensions eight and fifteen by finding the geometric description of caustic, investigate the propagation of the critical points and determine the level curves of these functions in the space of parameters.

في البحث الحالي قمنا بتصنيف النقاط الحرجة للدوال التي تكون أبعادها المرافقة ثمانية و خمسة عشر وذلك من خلال إيجاد الوصف الهندسي للكاؤستيك وكذلك إيجاد أنواع النقاط الحرجة ومنحنيات المستوى لهذة الدوال في فضاء المعلمات

Keywords


Article
Bifurcation Solutions of a System of Nonlinear Differential Equations

Authors: Ibrahim A. Shanan --- Mudhir A. Abdul Hussain
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2015 Volume: 2 Issue: 3 Pages: 60-66
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

This paper study the bifurcation solutions ofa System of nonlinear differential equations,by using local method of Lyapunov –Schmidt .The reduced equation has been found as asystem of nonlinear algebraic equations . Wegave a Geometric description of TheDiscriminate set with the spreading of theregular solutions of a specified system.

Keywords

Listing 1 - 5 of 5
Sort by
Narrow your search

Resource type

article (5)


Language

English (5)


Year
From To Submit

2015 (2)

2014 (1)

2012 (1)

2008 (1)